MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-20-120U
Medical Device Problem Codes Obstruction of Flow (2423); Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"treo bifurcate was opened and prepped as normal.The device was advanced, positioned and deployed as normal.Cuff was used to help with type 1a endoleak.A second 20x120 limb was introduced into the rcia as the first 20x120 limb landed short due to tortuosity.The case completed as normal and a terumo aortic balloon was used to on proximal seal and along all limbs.Final angio showed no evidence of any leaks and good perfusion throughout renals and hypogastrics." patient outcome: "physician contacted rep on (b)(6) 2025 as patient was coming into er with limb thrombosis and short renal artery occlusion.Dr (b)(6) stated he was planning to attempt to thrombectomize the limb with penumbra and reline with a stent or gore.".
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2025-00193, device 2 is being reported under mdr-2247858-2025-00194, and device 3 is being reported under mdr-2247858-2025-00198.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
During an internal review, bolton medical, inc.Determined that the applicable standard operating procedure did not clearly define the reporting timelines for supplemental mdrs.We have initiated corrective actions to address this gap and will be documented in our quality system under capa-2026-0002.This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2025-00193, device 2 is being reported under mdr-2247858-2025-00194, and device 3 is being reported under mdr-2247858-2025-00198.All relevant device history records (dhrs) for the treo cuff (c2) abdominal stent-graft system - device 1 (28-c2-26-040u) with final assembly lot# 2505290125, treo limb extension (l2) abdominal stent-graft system - device 2 (28-l2-20-120u) with final assembly lot# 2503130258, and treo bifurcate (b2) abdominal stent-graft system - device 3 (28-b2-26-080u) with final assembly lot# 2404220274, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show device 1 received the required sterilization dose on june 11, 2025, device 2 received the required sterilization dose on march 15, 2025, and device 3 received the required sterilization dose on april 25, 2024.There were no nonconformances or reworks in relation to device 1, 2, or 3.Review of the device history records showed no issues were found during the manufacture of the devices.The pre-case plan and pre-operative ct imaging were provided for review.The post procedure ct imaging was requested on 07/23/2025, 09/29/2025, 10/09/2025, and 10/20/2025 but not provided.As described in the narrative, the patient underwent an evar procedure to treat an abdominal aneurysm of 57.0mm in diameter with a treo main body (28-b2-26-080u), two iliac limbs (28-l2-20-120u) and an aortic cuff (28-c2-26-040u).Review of the pre-operative ct dated (b)(6) 2025 shows the following anatomical points of consideration for patient selection and inclusion/exclusion criteria: bilateral ectatic iliac arteries, right iliac artery severe tortuosity, and left iliac artery moderate tortuosity.The access vessels were suitable for advancement and deployment of the device with femoral arteries lumen with >9.0mm in diameter for a 18fr outer diameter (od) device introducer.The ct imaging shows lumbar arteries feeding the aneurysm sac which potentially might become a type ii endoleak.Table 1 identifies the requirements from the treo us ifu (2844-8217 rev.D) and compares it with the devices selected and the patient's anatomy.Table 1 - comparison between sizing requirements in ifu, device selected, and patient anatomy.Component target vessel diameter ifu graft diameter indication proximal graft diameter selected ifu minimum neck length patient's actual neck length comment main body graft:(b)(6).Main body graft diameter oversizing met the ifu patient and graft selection criteria.Right iliac artery:(b)(6).Right common iliac diameter oversizing met the ifu sizing criteria.Left iliac artery:(b)(6) left common iliac diameter oversizing met the ifu sizing criteria.The anatomy evaluation and sizing assessment shows appropriate oversizing and graft selection.There were no issues reported during advancement and deployment of the device.However, without post-procedure cts, the device positioning could not be confirmed to be accurate; a second distal leg extension was used to extend the covered length of the right iliac limb due to tortuosity.A ballooning technique was also applied along the limbs and there was no evidence of endoleaks at the end of the procedure.An update was received on 09/29/2025 from the case representative, matthew clough, to confirm that thrombectomy and renal stenting procedures were performed; at the end of the procedure, no evidence of endoleaks and good perfusion throughout the renal and hypogastric arteries was observed.In conclusion, no issues were found during the manufacture of the devices.Without post-procedure imaging, the type i endoleak and renal artery occlusion could not be confirmed.Therefore, the root cause of the reported failures of type i endoleak and occlusion could not be determined.Endoleaks are known adverse events of evar procedures.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key22832893
Report Number2247858-2025-00194
Device Sequence Number9522721
Product Code MIH
UDI-Device Identifier00843576152168
UDI-Public00843576152168
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number28-L2-20-120U
Device Lot Number2503130258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexMale